I am not sure what is going on

I have so many bruises and pains at the moment, I know that they new drug I am on is meant to cause blistering of the skin, but not bruising.

I am not saying this lightly, but I look like I have had a run in with a wrestler and lost.

My neck, legs, arms, even my shoulder have all suddenly got bruises on them and they hurt. I am going to check it out at the doctor just on the off chance

This entry was posted in random and tagged , , , , , , , . Bookmark the permalink.

16 Responses to I am not sure what is going on

  1. manyofus1980 says:

    Is it lamictal your on? I think it can cause bruising. Best to get it checked. xxx

    Liked by 1 person

  2. Lee Dunn says:

    That’s alarming….hope you will be okay.

    Liked by 1 person

  3. Sheila Moss says:

    Sounds like no fun. Hope your doc can explain it.

    Liked by 1 person

  4. indishe says:

    Hope you recover soon

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.